Is the development of drug-related lupus a contraindication for switching from one TNF alpha inhibitor to another?
AuthorsMongey, AB et al.
AffiliationOur Lady's Hospice & Care Services
Local subject classificationMUSCULOSKELETAL CARE
MetadataShow full item record
CitationLupus, vol 18, issue 2, pp.169-71
- Autoimmune diseases induced by TNF-targeted therapies: analysis of 233 cases.
- Authors: Ramos-Casals M, Brito-Zerón P, Muñoz S, Soria N, Galiana D, Bertolaccini L, Cuadrado MJ, Khamashta MA
- Issue date: 2007 Jul
- Lupus-like syndrome attributable to anti-tumor necrosis factor alpha therapy in 14 patients during an 8-year period at Mayo Clinic.
- Authors: Wetter DA, Davis MD
- Issue date: 2009 Nov
- Adalimumab-induced lupus erythematosus in Crohn's disease patients previously treated with infliximab.
- Authors: Mañosa M, Domènech E, Marín L, Olivé A, Zabana Y, Cabré E, Gassull MA
- Issue date: 2008 Apr
- [Lupus like syndrome induced by treatment with anti TNFalpha (infliximab): report of three cases].
- Authors: Benucci M, Nenci G, Cappelletti C, Manfredi M
- Issue date: 2008 Jul-Aug
- Drug-induced lupus due to anti-tumor necrosis factor alpha agents.
- Authors: Costa MF, Said NR, Zimmermann B
- Issue date: 2008 Jun